MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Catalog Number IGTCFS-65-1-JUG-CELECT-PT
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: a female patient of undisclosed age underwent a filter placement procedure in which the cook celect platinum navalign jugular vena cava filter set, g34309, was used.The patient had bilateral clots in which one had dislodged.Patient has colon cancer and is scheduled to undergo colon resection on (b)(6) 2024 and the physician wanted the filter placed as a precaution for pulmonary embolism.During the filter placement procedure, the physician fired the filter into place and the tines did not expand.The filter then tipped where the physician intended to deploy the filter.After the filter tipped the tines expanded.Attempts were made to move and realign, however the tip of the filter was pointing into the vena cava wall and could not be moved, and the physician had to leave the filter in place.A retrieval wire could not be used as the filter tip was in the vena cava wall.A second filter was then deployed below the first filter that was tilted.The physician confirmed the patient is doing well, but there is concern of the tilted filter and the tip in the vena cava wall.

Brand Name
COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key19308520
Report Number3005580113-2024-00028
Device Sequence Number17751773
Product Code DTK
UDI-Device Identifier10827002343099
UDI-Public(01)10827002343099(17)250824(10)E4297464
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2024
Report Date (Section F) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2025
Device Catalogue NumberIGTCFS-65-1-JUG-CELECT-PT
Device Lot NumberE4297464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/19/2024
Device Age20 MO
Event Location Hospital
Date Report to Manufacturer04/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2024
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA05/14/2024